# SDR 02FDEA00565

- Difficulty date: August 7, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-25
- Aircraft serial: 19719
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FRAME OF FWD CARGO DOOR CUT OUT CRACK AT THE TIP DOOR STOP FITTING   BETWEEN STR 19R - 20R.  REMOVED AND REPLACED ANGLE & FILLER ON AFT FRAME PER EA 7-5310-65859.
